Asymptotic expansions in renewal theory
Compositio Mathematica, Tome 21 (1969) no. 4, p. 331-342
@article{CM_1969__21_4_331_0,
     author = {Van der Genugten, B. B.},
     title = {Asymptotic expansions in renewal theory},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     pages = {331-342},
     zbl = {0211.21801},
     mrnumber = {258142},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_4_331_0}
}
Van der Genugten, B. B. Asymptotic expansions in renewal theory. Compositio Mathematica, Tome 21 (1969) no. 4, pp. 331-342. https://www.numdam.org/item/CM_1969__21_4_331_0/

C. Stone [1] On moment generating functions and renewal theory. Ann. Math. Stat., vol. 36 (1965), pg. 1298-1301. | MR 179857 | Zbl 0135.18903

C. Stone [2] On absolutely continuous components and renewal theory. Ann. Math. Stat., vol. 37 (1966), pg. 271-275. | MR 196795 | Zbl 0147.16205

C. Stone [3] On characteristic functions and renewal theory. Trans. Amer. Math. Soc., vol. 120 (1965), pg. 327-342. | MR 189151 | Zbl 0133.40504

B.B. Van Der Genugten [4] The random walk with stochastic sojourn lines. Thesis. Univ. of Groningen (1969).